The nonlinear Schrödinger equation driven by jump processes

Research output: Contribution to journalArticleResearchpeer-review

Standard

The nonlinear Schrödinger equation driven by jump processes. / Bouard, Anne de; Hausenblas, Erika.

In: Journal of mathematical analysis and applications, Vol. 475.2019, No. July, 14.02.2019, p. 215 - 252.

Research output: Contribution to journalArticleResearchpeer-review

Bibtex - Download

@article{178df13143b449a0a71e3647989e6ea5,
title = "The nonlinear Schr{\"o}dinger equation driven by jump processes",
author = "Bouard, {Anne de} and Erika Hausenblas",
year = "2019",
month = feb,
day = "14",
doi = "10.1016/j.jmaa.2019.02.036",
language = "English",
volume = "475.2019",
pages = "215 -- 252",
journal = "Journal of mathematical analysis and applications",
issn = "0022-247X",
publisher = "Academic Press Inc.",
number = "July",

}

RIS (suitable for import to EndNote) - Download

TY - JOUR

T1 - The nonlinear Schrödinger equation driven by jump processes

AU - Bouard, Anne de

AU - Hausenblas, Erika

PY - 2019/2/14

Y1 - 2019/2/14

UR - https://doi.org/10.1016/j.jmaa.2019.02.036

U2 - 10.1016/j.jmaa.2019.02.036

DO - 10.1016/j.jmaa.2019.02.036

M3 - Article

VL - 475.2019

SP - 215

EP - 252

JO - Journal of mathematical analysis and applications

JF - Journal of mathematical analysis and applications

SN - 0022-247X

IS - July

ER -